Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2014, Article ID 809706, 7 pages
http://dx.doi.org/10.1155/2014/809706
Research Article

Risk Efficiencies of Empirical Bayes and Generalized Maximum Likelihood Estimates for Rayleigh Model under Censored Data

1Department of Statistics, H. L. Institute of Commerce, Ahmedabad University, Ahmedabad 380009, India
2Department of Statistics, School of Sciences, Gujarat University, Ahmedabad 380009, India

Received 13 February 2014; Accepted 18 June 2014; Published 2 July 2014

Academic Editor: Shesh N. Rai

Copyright © 2014 Dinesh Barot and Manhar Patel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dinesh Barot and Manhar Patel, “Risk Efficiencies of Empirical Bayes and Generalized Maximum Likelihood Estimates for Rayleigh Model under Censored Data,” Journal of Probability and Statistics, vol. 2014, Article ID 809706, 7 pages, 2014. https://doi.org/10.1155/2014/809706.